# SDR FDEA202308211472

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25592
- Aircraft time: 65,883 hours, 25,367 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Part number: LJ50678
- Part serial: SBRR4427
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INLET COWLING HAS CORROSION IN NUMEROUS SPOTS (PART RACK) OUT OF LIMITS IAW BOMBARDIER CMM 71-11-50-300-806-A01, RECIVED NEW PART/PART RACK   ITEM PO#1067549.1, RB211-535E4 ENGINE ROLLS ROYCE PART NUMBER
